Skip to content

Detail of publication


Flídr, M. and Šimandl, M. : Bicriterial dual control with multiple linearization . Proceedings of the 16th IFAC World Congress, vol. 1, p. 103-108, Elsevier, Oxford, 2006.


A suboptimal dual controller for discrete stochastic systems with unknown parameters based on the bicriterial approach is proposed and discussed. It is supposed that all the random quantities are non-Gaussian. This assumption induces that a global estimation method has to be used. The Gaussian sum method with multiple linearization technique was chosen and applied in the bicriterial control approach. The probing part of the control law is determined for each local node of estimated probability density function separately and respects accuracy of each local estimate inherent in the estimated probability density function. A comparison of the proposed modified bicriterial controller and the bicriterial controller which uses global point estimate only is shown in some numerical examples.

Detail of publication

Title: Bicriterial dual control with multiple linearization
Author: Flídr, M. ; Šimandl, M.
Language: English
Date of publication: 3 Jul 2005
Year: 2006
Type of publication: Book Chapters
Title of journal or book: Proceedings of the 16th IFAC World Congress
Číslo vydání: 1
Page: 103 - 108
ISBN: 0-08-045108-X
Publisher: Elsevier
Address: Oxford
Date: 3 Jul 2005 - 8 Jul 2005
/ /


adaptive control, dual control, nonlinear filtering, stochastic systems, state, parameter estimation


 author = {Fl\'{i}dr, M. and \v{S}imandl, M.},
 title = {Bicriterial dual control with multiple linearization},
 year = {2006},
 publisher = {Elsevier},
 journal = {Proceedings of the 16th IFAC World Congress},
 address = {Oxford},
 volume = {1},
 pages = {103-108},
 ISBN = {0-08-045108-X},
 url = {},